# SDR VNAA2012072600015

- Difficulty date: July 26, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N245PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7919
- Aircraft time: 20,209 hours, 20,748 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: 601R240251
- Part serial: AVRJ1305
- Condition: Damaged
- Location: Zone 300
- Part time: 20,209 hours, 20,748 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE TO AIRCRAFT FOUND BY MAINTENANCE ON INBOUND WALKAROUND.  MAINTENANCE PERFORMED DETAILED LIGHTNING STRIKE INSPECTION AND REMOVED AND REPLACED THE FOLLOWING: LEFT ELEVATOR, AFT LOWER TAIL NAV LIGHT ASSEMBLY AND SEVERAL STATIC WICKS.  MAINTENANCE REPAIRED TAIL CONE DAMAGE, REPAIRED BURN MARKS ON FUSELAGE AND PERFORMED CHECKS.  ALL WORK ACCOMPLISHED BY MAINTENANCE USING AIRCRAFT MAINTENANCE MANUALS AND REO.  AIRCRAFT RELEASED FOR SERVICE.
